MathSciNet Relay Station
MathSciNet bibliographic data
MR2218632 (2006m:65097) 65H10 (58C15)
Li, Chong; Wang, Jinhua Newton's method on Riemannian manifolds: Smale's point estimate theory under the $\gamma$-condition. IMA J. Numer. Anal. 26 (2006), no. 2, 228–251.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement